# SDR 9614275504

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 727251
- Aircraft serial: 23193
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Part time: 25,886 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WEATHER RADAR DISPLAY ERRATIC AND UNRELIABLE.  AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT TRANSCEIVER, PERFORMED MAINTENANCE BITE TEST, CHECKED OK.
